CSpace

Browse/Search Results:  1-8 of 8 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
The preconditioned iterative methods with variable parameters for saddle point problem 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 334, 页码: 152-167
Authors:  Huang, Na;  Ma, Chang-Feng
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
Saddle point problem  Preconditioned iterative method  Variable parameters  Optimal parameter  Convergence  
On the eigenvalues of the saddle point matrices discretized from Navier-Stokes equations 期刊论文
NUMERICAL ALGORITHMS, 2018, 卷号: 79, 期号: 1, 页码: 41-64
Authors:  Huang, Na;  Ma, Chang-Feng
Favorite  |  View/Download:20/0  |  Submit date:2018/10/07
Navier-Stokes equations  Saddle point problem  Spectral estimates  Preconditioner  Nonsymmetric  
Spectral Analysis, Properties and Nonsingular Preconditioners for Singular Saddle Point Problems 期刊论文
COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, 2018, 卷号: 18, 期号: 2, 页码: 237-256
Authors:  Huang, Na;  Ma, Chang-Feng;  Zou, Jun
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Singular Saddle Point Problems  Preconditioners  Spectral Estimates  
The preconditioned iterative methods with variable parameters for saddle point problem 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 334, 页码: 152
Authors:  Huang, Na;  Ma, Chang-Feng
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Spectral Analysis, Properties and Nonsingular Preconditioners for Singular Saddle Point Problems 期刊论文
COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, 2018, 卷号: 18, 期号: 2, 页码: 237
Authors:  Huang, Na;  Ma, Chang-Feng;  Zou, Jun
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
The structure-preserving doubling algorithms for positive definite solution to a system of nonlinear matrix equations 期刊论文
LINEAR & MULTILINEAR ALGEBRA, 2018, 卷号: 66, 期号: 4, 页码: 827
Authors:  Huang, Na;  Ma, Chang-Feng
Favorite  |  View/Download:8/0  |  Submit date:2019/12/31
On the eigenvalues of the saddle point matrices discretized from Navier-Stokes equations 期刊论文
NUMERICAL ALGORITHMS, 2018, 卷号: 79, 期号: 1, 页码: 41
Authors:  Huang, Na;  Ma, Chang-Feng
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
The structure-preserving doubling algorithms for positive definite solution to a system of nonlinear matrix equations 期刊论文
LINEAR & MULTILINEAR ALGEBRA, 2018, 卷号: 66, 期号: 4, 页码: 827-839
Authors:  Huang, Na;  Ma, Chang-Feng
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
System of nonlinear matrix equations  positive definite solution  structure-preserving doubling algorithm  convergence analysis  numerical examples  65H10  65F10  15A24